# SDR ASOA2015022712307

- Difficulty date: February 22, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY SUPPORT ANGLE AFT SIDE OF FS280 CORRODED.  CRAWLWAY FLOOR SUPPORT CORRODED BEYOND LIMITS AT FS 280 IAW SRM 51-21-06-001-001-A01.  R & R CORRODED CRAWLWAY FLR SUPPORT AT FS 280 IAW SRM 51-42-06-001-001-A01/51-40-11-001-001-A01.
